# SDR AALA20120212TUL04

- Difficulty date: January 25, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- Aircraft time: 56,962 hours, 35,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAGE STATION 216 JUST BELOW LONGERON 18 LEFT.  INSTALLED DOUBLER REPAIR PER SRM 53-04-05 FIGURE 2 SHEET 5.
